Answered by: Dr Sri Viknarajan
I recently went to the women’s clinic for vaginal candidiasis. The dr prescribed me 200mg stat C. fluconazole, and clotrimazole pessary 500mg on. Then after 3 days, they told me to insert gynoflor pessaries for total 6 days, while waiting for my swab result. On the 6th day of gynoflor, i went back to clinic for my result and they detected -candida albicans & grp b streptococcus, so the dr prescribe me T. Amoxicillin/clavunic acid 625mg bd for 5 days. This is my 3rd day on antibiotics and today i notice again clumpy whitish discharge!!! The itching is not that bad as before but why is it back?? What to do??
Greetings, thank you for your question.
For your information however, having a repetitive infection may be a symptoms of serious condition as there could be a more serious underlying problems such as:
With that being said, the above answers are just general descriptions due to the limited information provided by your statements above. Nonetheless, in order for us to provide you with an accurate choice of treatment and management, we require additional details to explore further into your current complaints.
Therefore, it is imperative that you consult the nearest available medical doctor in your neighbourhood. You may also click on this link (DoctorOnCall) to speak directly with our doctors online. We assure you that our conversations are kept confidential unless additional consultation is needed from other medical parties. Thank you.